# SDR UZ22003F00000

- Difficulty date: April 17, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N9648Y
- Make and model: Beech 95-A55
- Aircraft serial: TC383
- Engine: Cont IO470L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 CYLINDER TOP CAME OFF OF BARREL IN FLIGHT UNKNOWN CAUSE OR HOW TO PREVENT.
